MathSciNet Relay Station
MathSciNet bibliographic data
MR107817 46.00 (35.00)
Lidskiĭ, V. B. Conditions for completeness of a system of root subspaces for non-selfadjoint operators with discrete spectrum. (Russian) Trudy Moskov. Mat. Obšč. 8 1959 83–120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement